Toggle Main Menu Toggle Search

Open Access padlockePrints

Products of commutators in free products

Lookup NU author(s): Dr Alina Vdovina


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Vdovina A

Publication type: Article

Publication status: Published

Journal: International Journal of Algebra and Computation

Year: 1997

Volume: 7

Issue: 4

Pages: 471-485

ISSN (print): 0218-1967

ISSN (electronic): 1793-6500

Publisher: World Scientific Publishing Co. Pte. Ltd.


DOI: 10.1142/S0218196797000216


Altmetrics provided by Altmetric